# SDR GTIA9800115

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM IN VENTRAL STAIRWAY UPPER LEFT INOPERATIVE.  REPLACED BULBS, STILL INOPERATIVE.  REPLACED BULBS IAW DC-9 MM 33-50-1.  CHECKS GOOD.  (M)
